# SDR DALA2014092905312

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 47,510 hours, 19,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  FOUND BATTERY PACK M1672 FAILED EMERGENCY LIGHTS CAPACITY TEST.  MAINTENANCE REPLACED BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED OK.
